MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If explanted; give date: the explant was scheduled for (b)(6) 2019.To date, no confirmation has been received.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the zxt375 multifocal iol (intraocular lens) was implanted on (b)(6) 2018 in the patient's right eye (od).Reportedly, the lens was planned to be explanted on (b)(6) 2019.The reason of the explant is unknown, not provided.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information received indicated that the lens was explanted on (b)(6) 2019 as the patient had dysphotopsia and significant glare.It was indicated that the patient doing fine and has no post operation issues.The following fields were updated accordingly: if explanted, give date: (b)(6) 2019.Patient code 3191 - updated planned explant to explant.Additional patient code 3191 - glare.Additional patient code 2140 - dysphotopsia.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search in complaints history revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported complaint could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8469261
Report Number9614546-2019-00284
Device Sequence Number1781222
Product Code POE
UDI-Device Identifier05050474606975
UDI-Public(01)05050474606975(17)220414
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2022
Device Model NumberZXT375
Device Catalogue NumberZXT375U200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/10/2019
10/25/2020
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/09/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005